| Model Number |
H7493941816400 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent moved on balloon occurred.A 4.00 x 16mm synergy xd drug-eluting stent was selected for use.However, it was noted that the stent was not placed on the balloon correctly.No patient complications were reported.
Additional Manufacturer Narrative
The synergy xd mr us 4.00 x 16 mm stent delivery system was returned for analysis.A visual examination of the stent found no issues.There was no sign of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal marker bands.The crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found no issues.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues.A visual and tactile examination of the hub/manifold found a hard, plastic-like material stuck inside the hub occluding the connection.An attempt was made to remove the plastic- like material however it was stuck in the hub cavity and could not be removed.No other issues were identified during the product analysis.
Event or Problem Description
It was reported that stent moved on balloon occurred.A 4.00 x 16mm synergy xd drug-eluting stent was selected for use.However, it was noted that the stent was not placed on the balloon correctly straight from package.No patient complications were reported.